# SDR DALA13037069219

- Difficulty date: July 29, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N919DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53576
- Aircraft time: 30,647 hours, 12,834 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING INSPECTION OF HORIZONTAL STABILIZER RT UPPER SKIN, FOUND CRACK INDICATION ON SCAN3 - LOW FREQ - APPROX 1 INCH LONG.
